# SDR AU970103

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 22GAWIRE
- Condition: Faulty
- Location: Hf Communication
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HF INSTALLATION SUSPECT FAULTY - INSUFFICIENT PROTECTION OF 22GAWIRE CONNECTING THE LAMP TO THE 15AMP CIRCUIT BREAKER - IF THE22GA WIRE SHORT CIRCUITS TO THE AIRFRAME IT IS SUSPECTED THAT THE 15AMP CIRCUIT BREAKER WOULD NOT TRIP ALLOWING THE WIRE TO THEN BURN/OVERHEAT - AIRCRAFT WAS PREVIOUSLY REGISTERED AS VH-RFX
